# SDR RRXA000190

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: 92274473
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O DURING ROTATION, STICK SHAKER WENT OFF AT 5-8 DEG OF ROTATION.  ON APPROACH AND LANDING STICK SHAKER WENT OFF CONTINUOUSLY BELOW 180 KIAS AND STOPPED RINGING/SHAKING AT GROUND SHIFT.  REMOVED AND REPLACED STALL WARN MODE TRANSFER RELAY R2-351, OPS CKS GOOD IAW DC8 MM 34-16.
